Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014 (2014), Article ID 738609, 6 pages
http://dx.doi.org/10.1155/2014/738609
Research Article

Generalized Bilinear Differential Operators, Binary Bell Polynomials, and Exact Periodic Wave Solution of Boiti-Leon-Manna-Pempinelli Equation

1College of Mathematics and System Science, Shandong University of Science and Technology, Qingdao 266590, China
2Institute of Oceanology, China Academy of Sciences, Qingdao 266071, China
3Key Laboratory of Ocean Circulation and Wave, Chinese Academy of Sciences, Qingdao 266071, China

Received 5 May 2014; Accepted 20 June 2014; Published 8 July 2014

Academic Editor: Tiecheng Xia

Copyright © 2014 Huanhe Dong et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Huanhe Dong, Yanfeng Zhang, Yongfeng Zhang, and Baoshu Yin, “Generalized Bilinear Differential Operators, Binary Bell Polynomials, and Exact Periodic Wave Solution of Boiti-Leon-Manna-Pempinelli Equation,” Abstract and Applied Analysis, vol. 2014, Article ID 738609, 6 pages, 2014. doi:10.1155/2014/738609